About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 658971, 7 pages
http://dx.doi.org/10.1155/2012/658971
Research Article

On T-Stability of the Picard Iteration for Generalized φ-Contraction Mappings

1Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran
2Department of Mathematics, University Politehnica of Bucharest, 060042 Bucharest, Romania
3Department of Mathematics, Shahid Madani University of Azabaidjan, Azabaidjan, Tabriz, Iran

Received 20 May 2012; Accepted 6 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 R. H. Haghi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce some results on T-stability of the Picard iteration for φ-contraction and generalized φ-contraction mappings on metric spaces.